MathSciNet Relay Station
MathSciNet bibliographic data
MR993931 (90e:41007) 41A15
Madych, W. R.; Nelson, S. A. Multivariate interpolation and conditionally positive definite functions. II. Math. Comp. 54 (1990), no. 189, 211–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement